| Catalog Number |
5-10315 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Medwatch report#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be completed as no lot number was provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported via medwatch report, "patient ett popped off from the hub five times.Anesthesia replaced the ett".No report of patient harm or injury.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4), medwatch report#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be completed as no lot number was provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.